About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 980396, 7 pages
http://dx.doi.org/10.1155/2014/980396
Research Article

On Retarded Integral Inequalities for Dynamic Systems on Time Scales

1College of Mathematics & Information Science, Hebei Normal University, Shijiazhuang 050024, China
2Department of Mathematics, The University of Hong Kong, Hong Kong

Received 13 September 2013; Accepted 16 January 2014; Published 20 February 2014

Academic Editor: Jaeyoung Chung

Copyright © 2014 Qiao-Luan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of this paper is to establish some nonlinear retarded inequalities on time scales which can be used as handy tools in the theory of integral equations with time delays.